# SDR AALA20000591

- Difficulty date: March 18, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT AFT LAV ENGINE PYLON SUPPORT BULKHEAD TO FUSELAGE SHEAR TIE CRACKED AT BTM BETWEEN L14 AND L16.  REMOVED AND REPLACED SHEAR TIE PER AARD 53-10-00-20.  (M)
